# SDR ASAA2012102393178

- Difficulty date: October 23, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 64,154 hours, 36,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6552878102
- Condition: Corroded
- Location: Bs 947-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN UNDER FLOOR STRUCTURES, L2 DOOR LOWER SILL DRAIN PAN SUPPORT CHANNEL UPPER SURFACE HAS CORROSION STARTING AT BS 967 AND RUNNING UNDER G4 GALLERY.  ACFT GROUNDED.  REMOVED CORROSION ORIG .071 MATERIAL LOST .031 REMAINING .040 38.0LWX2.0W.  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-51, FIG 101, DETAIL VII.  R & R CHORD IAW SRM 51-40-02 CICED IAW AMM 51-21-31.
